MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC HDO; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC HDO; INTRAOCULAR LENS
Lot Number 223229
Medical Device Problem Codes Contamination /Decontamination Problem (2895); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device reported remains implanted and therefore, not returned to lenstec.However, there is no evidence to suggest that any aspect of this device was responsible for the reported event.Additional assessment is ongoing, once completed a supplemental report will be submitted.
 
Event or Problem Description
Lenstec received an email stating "white membrane symptoms after surgery.".
 
Event or Problem Description
Lenstec received an email stating "white membrane symptoms after surgery.".
 
Additional Manufacturer Narrative
Based on the investigation lenstec confirms that there was no evidence to suggest that any aspect of this device was responsible for the reported incident.Furthermore, lenstec's medical monitor reviewed the case and considers that surgical factors are more likely the causative factor.Moreover, lenstec cannot comment on validity of the surgical sterilization practices of the user facility.Additionally, as the lens remains implanted lenstec is unable to conduct further analysis on the actual device.However, lenstec conducted additional device testing to iso 11979 and all were within limits.Furthermore, lenstec confirms that the lens, its design and the manufacturing process are not at fault due to the extensive testing that we have performed on this model.

Brand Name
SOFTEC HDO
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commerical centre
pilgram road
christ church, BB170 92
BB  BB17092
Manufacturer (Section G)
LENSTEC BARBADOS INC.
airport commerical centre
pilgram road
christ church, BB170 92
BB   BB17092
Manufacturer Contact
jimmy chacko
1765 commerce ave. n.
st. petersburg, FL 33716
7275712272
MDR Report Key20087792
Report Number9613160-2024-00073
Device Sequence Number20786044
Product Code HQL
UDI-Device Identifier00844369037570
UDI-Public00844369037570
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number223229
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/06/2024
Supplement Date Received by Manufacturer08/06/2024
Initial Report FDA Received Date08/28/2024
Supplement Report FDA Received Date05/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown